# SDR DL72S990860

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT FRAME OF THE C1 CARGO DOOR OPENING WAS FOUND WITH A 1 INCH CRACK IN THE FRAME WEB BELOW THE LOWER DOOR STOP FITTING.  THE CRACK WAS ROUTED OUT OF THE WEB AND REPAIRED WITH A DOUBLER PER ER/A 367202-14.
